Related Questions

Okay I been on the Depo-Provera every since I had my baby he is one now so yesterday I started cramping and spotting is this normal for me sice I'm on Depo-Provera I spotted a couple days ago before yesterday?

Yes .. ....this can be normal. Have there been other changes which might influence your hormonal status, such as just weaning your baby? Often spotting side effects while using Depo-Provera appear when you first start using it, but not always. Okay to watch, keep track of days of bleeding and how much. If it continues more than 2-3 weeks and/or gets heavier, contact your provider. Read more...

I've been on Depo-Provera for 5 1/2 months now and lately I've been feeling bloated and cramps with spotting and a somewhat a big belly is that normal?

Bleeding on Depoprovera is highly variable. There is no normal time for your period on this birth control  method. Most have no periods. Some have irregular bleeding. Irregular bleeding can be annoying but it does not mean that the method is not working. This side effect is very typical of Progesterone only birth control methods. Read more...

Been on Depo-Provera for 8 months I've been spotting but no full period until days ago. I have bad cramps & my next shot is @ the end of feb. What's wrong?

Side effects of Depo. Sometimes it can take several months for cycle regulation with depot provera (medroxyprogesterone). As long as the bleeding is not heavy, it's more of a nuisance. It's designed to lighten or completely eliminate menstrual flow in most women with normal bmi. If pelvic pain or cramping persists, she a gynecologist to consider an evaluation for endometriosis. Read more...

I am on Depo-Provera. Shot two months ago and I'm having bleeding and spotting. Also I am experiencing cramping on the left side of my pelvis (hip area) why?

Normal depo effect. Irregular periods are the norm on depoprovera. Many patients have no periods at all. Others will experience irregular menstrual bleeding. This is how Depo-Provera works. If you are not satisfied with the bleeding pattern on Depo-Provera then consider using a different birth control method. Cramping would need to be evaluated separately if not relieved by Ibuprofen and tylenol (acetaminophen). Read more...

I've been on Depo-Provera for two years is it normal to feel period symptoms while on Depo-Provera the cramping, bloating, & spotting its never happened before till now?

Yes. Your period symptoms returning can occur while on long term depo. Some patients can even resume periods again. Read more...
Sometimes. Your period symptoms returning can occur while on long term depo. Some patients can even resume periods again. A pelvic ultrasound can make sure there are no structural abnormalities or other findings that could cause spotting or bloating. Read more...

On Depo-Provera spotting for 4 weeks and cramping really bad?

Unpredictable . One of the problems with Progesterone only contraceptive methods is the unpredictable bleeding pattern. Most patients on depo don't have any bleeding at all. Some, however, can have irregular spotting or bleeding. The cramping could be due to a number of causes and should be reported to your physician and evaluated with exam and probably an ultrasound. Read more...

Been off Depo-Provera for 2 months had my cycle now im spotting very light and mild cramps. Also pelvis making grr sound. What that mean what should I do.?

Normal. It sounds as if you are having normal menstrual cycle. I'm not sure what a grrr sound from the pelvis could be? If you're concerned there could be something wrong, definitely make an appointment with your gynecologist to discuss. Best of luck. Read more...